Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Analysis of discrete-time piecewise affine and hybrid systems

Author(s):

G. Ferrari-Trecate, F.A. Cuzzola, D. Mignone, M. Morari
Conference/Journal:

Automatica, vol. 38, no. 12, pp. 2139 - 2146
Abstract:

In this paper, we present various algorithms both for stability and performance analysis of discrete-time piece-wise affine (PWA) systems. For stability, different classes of Lyapunov functions are considered and it is shown how to compute them through linear matrix inequalities that take into account the switching structure of the systems. We also show that the continuity of the Lyapunov function is not required in discrete time. Moreover, the tradeoff between the degree of conservativeness and computational requirements is discussed. Finally, by using arguments from the dissipativity theory for nonlinear systems, we generalize our approach to analyze the l2-gain of PWA systems.

Year:

2002
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { FerEtal:2002:IFA_292,
    author={G. Ferrari-Trecate and F.A. Cuzzola and D. Mignone and M. Morari},
    title={{Analysis of discrete-time piecewise affine and hybrid
	  systems}},
    journal={Automatica},
    year={2002},
    volume={38},
    number={12},
    pages={2139 -- 2146},
    month=dec,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=292}
}
Permanent link